St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 18, Number 3

All articles in this issue are freely accessible.

Gennadii Mikhailovich Goluzin and geometric function theory
G. V. Kuz'mina.
St. Petersburg Math. J. 18 (2007), 347-372
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2255849
On variational principles of conformal mappings
V. N. Dubinin and E. G. Prilepkina.
St. Petersburg Math. J. 18 (2007), 373-389
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2255850
Quantum relatives of the Alexander polynomial
O. Viro.
St. Petersburg Math. J. 18 (2007), 391-457
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2255851
Elastodynamics in domains with edges
S. I. Matyukevich and B. A. Plamenevskii.
St. Petersburg Math. J. 18 (2007), 459-510
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2255852